Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Dizziness, sore breasts. Had high BP and headache after taking Noriday. What should I do?

Hi I have just stopped taking noriday as I had high blood pressure and got really bad headaches . I was told to take a pregnancy test and I have taking a few. Now I feel dizzy sick always tired and very very sore breasts. What shoulda I do. Im rarely not well I work fulltime and want to know how long this will last. Please help xx
Asked On : Sun, 2 Sep 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi

I had gone through your query.

Hypertension is the commonest cause of headache.

Good control in blood pressure can reduce headache.

So take physician consultation for blood pressure.

Investigation like fundus examination and CT scan will helpful to find any underlying cause in brain.

Feeling tires and dizzy can be part of somatic component.

Mild dose antidepressant or try cyclic antidepressant like amitryptiline can be useful.

Take your doctors advise before taking any medicines.

Thank you.

Feel free to ask.

Get well soon.



Answered: Fri, 31 Oct 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor